# SDR DALA2018022101059

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL STAB SKIN LT SIDE AFT OF SPAR CAP. NRC 018-0001:5530-01048-01/007 00234: CRACK TO BE COMPLIED WITH ON NRC 254 AND ER/A 565362-14AD REV O.
